# SDR ASAA2020012951955

- Difficulty date: January 25, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N929VA
- Make and model: Airbus A321-253N
- Aircraft serial: 8819
- Aircraft time: 1,960 hours, 457 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7400 · Ignition System
- Part: Warning Message
- Condition: False Activation
- Location: Ignition System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE 1 IGN B FAULT GROUNDED - YES. PERFORMED TSM 74-21-00-810-809-A. NO FAULT FOUND. NO FAULT FOUND FOR LAST THREE FLIGHT LEGS ALT REF TO TBN-7400-00 FOR SPECIFICATIONS AT MAINT PROCEDURES REVERSED MEL 75512 IS CLEARED PLACARD REMOVED LIST UPDATED MCC LESTER IN O
